Volume 20, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Rank two affine submanifolds in $\mathcal{H}(2,2)$ and $\mathcal{H}(3,1)$

David Aulicino and Duc-Manh Nguyen

Geometry & Topology 20 (2016) 2837–2904
Bibliography
1 D Aulicino, Affine invariant submanifolds with completely degenerate Kontsevich–Zorich spectrum, Ergodic Theory Dynam. Systems (2016)
2 D Aulicino, D M Nguyen, A Wright, Classification of higher rank orbit closures in odd(4), J. Eur. Math. Soc. (JEMS) 18 (2016) 1855 MR3518480
3 A Avila, A Eskin, M Moeller, Symplectic and isometric SL(2, )–invariant subbundles of the Hodge bundle, preprint (2012) arXiv:1209.2854v1
4 A Eskin, H Masur, A Zorich, Moduli spaces of abelian differentials : the principal boundary, counting problems, and the Siegel–Veech constants, Publ. Math. Inst. Hautes Études Sci. 97 (2003) 61 MR2010740
5 A Eskin, M Mirzakhani, Invariant and stationary measures for the SL(2, ) action on moduli space, preprint (2013) arXiv:1302.3320
6 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, Ann. of Math. 182 (2015) 673 MR3418528
7 S Filip, Semisimplicity and rigidity of the Kontsevich–Zorich cocycle, Invent. Math. 205 (2016) 617 MR3539923
8 S Filip, Splitting mixed Hodge structures over affine invariant manifolds, Ann. of Math. 183 (2016) 681 MR3450485
9 M Kontsevich, Intersection theory on the moduli space of curves and the matrix Airy function, Comm. Math. Phys. 147 (1992) 1 MR1171758
10 M Kontsevich, A Zorich, Connected components of the moduli spaces of abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
11 E Lanneau, Connected components of the strata of the moduli spaces of quadratic differentials, Ann. Sci. Éc. Norm. Supér. 41 (2008) 1 MR2423309
12 C T McMullen, Dynamics of SL2() over moduli space in genus two, Ann. of Math. 165 (2007) 397 MR2299738
13 M Mirzakhani, A Wright, The boundary of an affine invariant submanifold, preprint (2015) arXiv:1508.01446
14 D M Nguyen, On the topology of (2), Groups Geom. Dyn. 8 (2014) 513 MR3231227
15 D M Nguyen, A Wright, Non-Veech surfaces in hyp(4) are generic, Geom. Funct. Anal. 24 (2014) 1316 MR3248487
16 J Smillie, B Weiss, Minimal sets for flows on moduli space, Israel J. Math. 142 (2004) 249 MR2085718
17 A Wright, The field of definition of affine invariant submanifolds of the moduli space of abelian differentials, Geom. Topol. 18 (2014) 1323 MR3254934
18 A Wright, Cylinder deformations in orbit closures of translation surfaces, Geom. Topol. 19 (2015) 413 MR3318755